Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: EMSAM-3rd Week Side Effects crazy777girl

Posted by jetcity10 on May 14, 2006, at 10:43:07

In reply to Re: EMSAM-3rd Week Side Effects, posted by crazy777girl on May 13, 2006, at 13:07:48

I am on my fourth week and I have noticed a little muscle "achiness" near the patch placement, but that is it. If I put the patch on my upper arm some times it kind of feels as if I had a flu shot or something. If I put the patch on my lower back I get some lower back pain. I don't notice it when it is on the chest area, so I tend to favor that placement. It is not a big enough deal to cause me to change me mind about EMSAM but at times it is a bit annoying...


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:jetcity10 thread:630549
URL: http://www.dr-bob.org/babble/20060510/msgs/643844.html